Équations différentielles algébriques
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 512, p. 101-122
@incollection{SB_1977-1978__20__101_0,
     author = {Verdier, Jean - louis},
     title = {\'Equations diff\'erentielles alg\'ebriques},
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     note = {talk:512},
     pages = {101-122},
     zbl = {0414.14012},
     mrnumber = {554217},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1977-1978__20__101_0}
}
Verdier, Jean-Louis. Équations différentielles algébriques, in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 512, pp. 101-122. http://www.numdam.org/item/SB_1977-1978__20__101_0/

[1] B.A. Dubrovin, I.M. Kričever, S.P. Novikov - The Schrödinger equation in a periodic field and Riemann surfaces, Dokl. Akad. Nauk SSSR, tome 229 (1976), n°1. Translation Soviet Math. Dokl., vol. 17 (1976), n° 4. | MR 410067 | Zbl 0441.35021

[2] B.A. Dubrovin, V.B. Matveev, S.P. Novikov - Non linear equations of Korteweg-de Vries type, finite zone linear operators, and abelian varieties, Russian Math. Survey, 31:1 (1976), 59-146 from Uspekhi Mat. Nauk, 31:1 (1976), 55-136. | MR 427869 | Zbl 0346.35025

[3] I.M. Gel'Fand, L.A. Dikii - Asymptotic behaviour of the resolvent of Sturm-Liouville equations and the algebra of the Korteweg -de Vries equations, Russian Math. Survey, 30:5 (1975), 77-113 from Uspekhi Mat. Nauk, 30:5 (1975), 67-100. | MR 508337 | Zbl 0334.58007

[4] I.M. Gel' Fand, L.A. Dikii - Fractional powers of operators and Hamiltonian systems, Fonct. Anal. and its Appl., vol. 10, n° 4, oct.-déc. 1976, Transl. April 1977. | MR 433508 | Zbl 0356.35072

[5] I.M. Kričever - Algebraic-geometric construction of the Zaharov-Sabat equations and their periodic solutions, Dokl. Akad. Nauk SSSR, tome 227 (1976), n°2. Translation Soviet Math. Dokl., vol. 17 (1976), n° 2, 394-397. | MR 413178 | Zbl 0361.35007

[6] I.M. Kričever - Algebraic curves and commuting matricial differential operators, Fonct. Anal. and it Appl., vol. 10, n° 2, April-June 1976. | MR 413179 | Zbl 0347.35077

[7] Yu.I. Manin - Aspects algébriques de la théorie des équations différentielles, Itogi Nauki, à paraître.

[8] V.B. Matveev - Abelian functions and solitons, Instytut Fizyki Teoretycznej, Preprint n° 373, Wroclaw, June 1976.

[9] H.P. Mckean, E. Trubowitz - Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points, Comm. Pure and Appl. Math., 29 (1976), 143-226. | MR 427731 | Zbl 0339.34024

[10] H.P. Mckean, P. Van Moerbeke - The spectrum of Hill's equation, Inventiones Math., 30 (1975), 217-274. | MR 397076 | Zbl 0319.34024

[11] D. Mumford - An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg - de Vries equation and related non linear equations, Proceedings of the Kyoto conference on algebraic geometry, Jan. 1978, à paraître. | Zbl 0423.14007

[12] S.P. Novikov - Periodic problem for the Korteweg-de Vries equation I, Funktsional'. Analiz i Ego Prilozhen, 9, n° 1, (1975), 65-66. Translation in Funct. Anal., Jan. 1975, 236-246. | Zbl 0299.35017

[13] J.-L. Burchnall and T.W. Chaundy - Commutative Ordinary differential operators, Proc. London Math. Soc. ser. 2, vol. 21, p. 420-440, (1922). | JFM 49.0311.03

- Commutative Ordinary differential operators, Proc. Roy. Soc. A, vol. 118, p. 557-583, (1928).

- Commutative Ordinary Differential operators II - The Identity Pn = Qm , Proc. Roy. Soc. A, vol. 134, p. 471- 485, (1931).

H.F. Baker, F.R.S. - Note on the Foregoing paper, "Commutative Ordinary Differential Operators", by J.-L. BURCHNALL and J. W. CHAUNDY, Proc. Roy. Soc. A, vol. 118, p. 584-593, (1928). | JFM 54.0439.02